# SDR UPS05445063

- Difficulty date: July 23, 2005
- Submitted: August 8, 2005
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 87,225 hours, 21,374 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: M/D
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 2180-2200 S25R STRINGER FOUND CRACKED, CRACK LENGTH 5/8".  BS 2180 TO BS 2208 STR 25R STRINGER REPAIRED AS PER SRM 53-10-03 FIG 1.
